Facebook Pixel
EmpowHER Guest

can i be pregnant

By Anonymous February 8, 2015 - 8:30pm
Rate This

i take postnior2 them have unprotected sex .i have not seen my period .i fell pain in the tummy and my breast feel like am generating milk.also i did a pregnancy test and it is negative.

Add a Comment1 Comments


Hello and thank you for sharing you question.

First of all, you should understand that Postinor 2 is supposed to be taken after having intercourse, not before.

At this point it is still too early to know whether or not you are pregnant.  Your irregular period could be due to taking the EC which is a normal side effect.

The only thing to do at this point is wait it out.  If you are not pregnant, then the irregular period was due to taking the EC and will return to normal in the next few months.  If you are pregnant then you should get a positive test if you take one 3 or 4 weeks from now.


February 9, 2015 - 12:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!